MathSciNet Relay Station
MathSciNet bibliographic data
MR1023942 (91c:05189) 05E05 (05E10 20C99 22E45 33C20 33C80)
Biedenharn, L. C.; Louck, J. D. A new class of symmetric polynomials defined in terms of tableaux. Adv. in Appl. Math. 10 (1989), no. 4, 396–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement